Journal article icon

Journal article

CONFORMALLY INVARIANT POWERS OF THE LAPLACIAN .1. EXISTENCE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/jlms/s2-46.3.557

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES
Volume:
46
Issue:
3
Pages:
557-565
Publication date:
1992-12-05
DOI:
EISSN:
1469-7750
ISSN:
0024-6107
URN:
uuid:1b829baa-439a-40ad-98dc-fa43bc1ce00c
Source identifiers:
2415
Local pid:
pubs:2415

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP